Pennsylvania, 2015Flash Flooding and Flood in Pennsylvania, June 15 to 16, 2015
June 15 to 16, 2015 · NWS PBZ · 27 events in 7 counties and zones
Numerous thunderstorms with heavy rainfall developed along a wavy frontal boundary across eastern Ohio and western Pennsylvania and produced numerous reports of flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $366,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous thunderstorms with heavy rainfall developed along a wavy frontal boundary across eastern Ohio and western Pennsylvania and produced numerous reports of flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 15, 3:21 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 15, 3:21 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT MON JUN 15 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTIVE DEVELOPMENT IS BECOMING FOCUSED IN THE NEAR TERM ALONG
ORGANIZING OUTFLOW ACROSS THE I-80 CORRIDOR. SUFFICIENT
INSTABILITY AND SHEAR WOULD SEEM TO AID THIS IN PROPAGATING SLOWLY
EAST-SOUTHEASTWARD THROUGH THE EARLY EVENING HOURS...WHILE
ACTIVITY ELSEWHERE WILL FIND DIFFICULTY ORGANIZING THROUGH THE
EVENING OWING MOSTLY TO THE LACK OF A FOCUSING MECHANISM.
MODEL PWAT VALUES CONTINUE TO LINGER NEAR 2 INCHES...AND IN
FACT...AHEAD OF A SOUTHEASTWARD SLINKING SHORT WAVE TROUGH...MAY
EVEN SECONDARILY INCREASE OVERNIGHT INTO TUESDAY MORNING. THIS
WAVE IS SET TO MAKE A DENT INTO THE RIDGE OVER THE AREA. WHILE
INSTABILITY WILL START TO WANE AS IT APPROACHES BY MORNING...AMPLE
MOISTURE WILL REMAIN ALONG WITH SUFFICIENT SUPPORT FOR WARM RAIN
PROCESSES TO EXACERBATE THE RECENT RAINFALL SITUATION. THE FLASH
FLOOD WATCH THAT HAS BEEN IN EFFECT WILL CONTINUE THROUGH MORNING
AS THIS WAVE SLOWLY TRACKS THROUGH THE AREA DURING THE INTERVAL.
FRIES
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.
.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WVZ001>004-012-
021-022.
&&Hazardous weather outlook, Jun 14, 11:56 PM EST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT MON JUN 15 2015
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-160500-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1256 AM EDT MON JUN 15 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 11:36 AM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
SOME TREES AND POWER LINES REPORTED DOWN.
&&
EVENT NUMBER PBZ1501879Local storm report, Jun 15, 11:45 AM EST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1245 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 2 NE MASONTOWN 39.87N 79.88W
06/14/2015 FAYETTE PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
TOWNSHIP.
&&
EVENT NUMBER PBZ1501880Local storm report, Jun 15, 1:35 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD BLAIRSVILLE 40.43N 79.26W
06/15/2015 INDIANA PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED
&&
EVENT NUMBER PBZ1501881
TGREENLocal storm report, Jun 15, 1:51 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG 1 SSE LINCOLN 40.28N 79.85W
06/14/2015 ALLEGHENY PA NWS STORM SURVEY
TREES DOWN
&&
EVENT NUMBER PBZ1501882Local storm report, Jun 15, 2:07 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
307 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG CHICORA 40.95N 79.74W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN
0735 PM TSTM WND DMG MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN WASHINGTON TWP
0750 PM TSTM WND DMG KITTANNING 40.83N 79.52W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0755 PM TSTM WND DMG WEST SUNBURY 41.01N 79.90W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.
0755 PM TSTM WND DMG 2 N FORD CITY 40.80N 79.53W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0820 PM TSTM WND DMG 1 ESE NORTH WASHINGTON 40.52N 79.57W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON BEAVER RUN RD
0820 PM TSTM WND DMG 1 NNW NORTH WASHINGTON 40.55N 79.61W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON PINE RUN RD
0830 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG 3 W BEAVER FALLS 40.76N 80.38W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS CHIPEWA TWP.
0900 PM TSTM WND DMG 2 SSE DARLINGTON 40.79N 80.41W
06/14/2015 BEAVER PA 911 CALL CENTER
TREE DOWN BLOCKING OLD DARLINGTON RD
0905 PM TSTM WND DMG BEAVER FALLS 40.76N 80.32W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
0910 PM TSTM WND DMG NEW BRIGHTON 40.74N 80.31W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN
0916 PM TSTM WND DMG 1 SSE LINCOLN 40.28N 79.85W
06/14/2015 ALLEGHENY PA NWS STORM SURVEY
TREES DOWN
0930 PM TSTM WND DMG 1 WSW BROADVIEW 40.61N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
WIRES DOWN AT 142 DAYS RUN RD
0947 PM TSTM WND DMG DERRY 40.33N 79.30W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN IN DERRY TWP.
0948 PM TSTM WND DMG IRWIN 40.33N 79.70W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR TOWN.
0949 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOODING
0949 PM FLASH FLOOD 1 SW OVERBROOK 40.38N 80.00W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
0953 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
SOME TREES AND POWER LINES REPORTED DOWN.
0955 PM FLASH FLOOD BRENTWOOD 40.37N 79.98W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
CLAIRTON BLVD FLOODED WITH CARS STALLED.
0959 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
HOLLOW RD
1000 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
WITH NO INJURIES
1005 PM FLASH FLOOD HAYS 40.39N 79.93W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
1015 PM TSTM WND DMG BEECHVIEW 40.41N 80.03W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN ON BANKSVILLE RD
1015 PM TSTM WND DMG 2 NE WESTLAND 40.29N 80.25W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN
1016 PM FLASH FLOOD WHITEHALL 40.36N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOOD
1020 PM FLASH FLOOD 1 E EMBLEM 40.32N 79.77W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
PARK HILL ROAD CLOSED DUE TO FLASH FLOOD
1025 PM FLASH FLOOD 1 W CHERRY LANE 40.57N 79.58W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD
1030 PM TSTM WND DMG 2 NW EAST MARIANNA 40.03N 80.12W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN ON MONTGOMERY ROAD
1040 PM FLASH FLOOD 2 W LONDON 41.14N 80.18W
06/14/2015 MERCER PA 911 CALL CENTER
OLD ASH ROD CLOSED AT ROUTE 208 DUE TO FLOODING
1041 PM FLASH FLOOD 1 SW BYERLY 40.34N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
COLONIAL MANOR RD CLOSED AT PARKER DR DUE TO FLOODING
1056 PM TSTM WND DMG 2 NE MASONTOWN 39.87N 79.88W
06/14/2015 FAYETTE PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
TOWNSHIP.
1115 PM FLASH FLOOD 1 WSW BROADVIEW 40.60N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
INTERSECTION OF BAILEYS RUN ROAD AND SPRUCE LANE CLOSED
DUE TO FLOODING
1115 PM FLASH FLOOD 1 W GLASSMERE 40.58N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
PEACHTREE LANE AT BUTLER LOGAN ROAD IS CLOSED DUE TO
FLOODING.
1122 PM FLASH FLOOD 1 E BALDWIN 40.37N 79.95W
06/14/2015 ALLEGHENY PA TRAINED SPOTTER
WILLETT ROAD AND STREETS RUN ROAD CLOSED DUE TO
FLOODING
1245 AM FLASH FLOOD BLAIRSVILLE 40.43N 79.26W
06/15/2015 INDIANA PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED
0112 AM FLASH FLOOD 2 NE BLACKHAWK 40.73N 80.43W
06/15/2015 BEAVER PA 911 CALL CENTER
DEHAVEN ROAD IN SOUTH BEAVER TOWNSHIP CLOSED DUE TO
FLOODING
0113 AM FLASH FLOOD 1 N DARLINGTON 40.82N 80.42W
06/15/2015 BEAVER PA 911 CALL CENTER
HANEY ROAD AT THE INTERSECTION OF RT 551 WAS CLOSED
0130 AM FLASH FLOOD SLIPPERY ROCK 41.07N 80.06W
06/15/2015 BUTLER PA SOCIAL MEDIA
SLIPPERY ROCK CREEK OUT OF ITS BANKS NEAR SLIPPERY ROCK
CAMPGROUND
0246 AM FLASH FLOOD YOUNGWOOD 40.24N 79.58W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
3RD ST AND WASHINGTON ST FLOODED.
0246 AM FLASH FLOOD LIGONIER 40.24N 79.24W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
DARLINGTON ROAD FLOODED. IN ADDITION... AN UNOCCUPIED
VEHICLE WAS STUCK IN FLOODED ROADWAY... OLD RT 119... IN
HEMPFIELD TOWNSHIP
0300 AM FLASH FLOOD KINGSTON 40.29N 79.34W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
PENNDOT IS REMOVING DEBRIS FROM FLOODING USING SNOW
PLOWS ON STATE ROUTE 30 NEAR ROUTE 217. IN ADDITION... A
ROCK SLIDE PARTIALLY BLOCKED THE ROADWAY ON BETHEL
CHURCH ROAD.
0301 AM FLASH FLOOD 1 SW SOUTH GREENSBURG 40.27N 79.56W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
2 OCCUPIED VEHICLES IN THE WATER. INTERSECTION OF STATE
ROUTE 119 AND WILLOW CROSSING ROAD
0450 AM FLASH FLOOD WEST TARENTUM 40.59N 79.78W
06/15/2015 ALLEGHENY PA 911 CALL CENTER
DAYS RUN ROAD AND BAILEYS RUN ROAD FLOODED
0453 AM FLASH FLOOD LATROBE 40.31N 79.38W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
STATE ROUTE 982 CLOSED BETWEEN SR 30 AND MISSION ROAD.
0600 AM HEAVY RAIN BUTLER 40.86N 79.90W
06/15/2015 M4.12 INCH BUTLER PA PUBLIC
24 HOUR RAINFALL
0652 AM HEAVY RAIN 1 WSW MONESSEN 40.15N 79.89W
06/15/2015 M1.69 INCH WESTMORELAND PA TRAINED SPOTTER
RAINFALL SINCE 06/14 7PM.
0748 AM HEAVY RAIN CANONSBURG 40.26N 80.19W
06/15/2015 M2.80 INCH WASHINGTON PA NWS EMPLOYEE
24 HOUR RAINFALL REPORT.
0844 AM HEAVY RAIN BYESVILLE 39.97N 81.54W
06/15/2015 M1.25 INCH GUERNSEY OH TRAINED SPOTTER
12 HOUR RAINFALL AMOUNT.
0900 AM HEAVY RAIN MOUNT LEBANON 40.37N 80.05W
06/15/2015 M3.30 INCH ALLEGHENY PA PUBLIC
24 HOUR RAINFALL AMOUNT
0922 AM HEAVY RAIN 3 N BUTLER 40.91N 79.90W
06/15/2015 M2.75 INCH BUTLER PA PUBLIC
0937 AM HEAVY RAIN PENN HILLS 40.48N 79.83W
06/15/2015 M1.90 INCH ALLEGHENY PA TRAINED SPOTTER
0955 AM HEAVY RAIN EAST LIVERPOOL 40.63N 80.57W
06/15/2015 M2.75 INCH COLUMBIANA OH TRAINED SPOTTER
24 HOUR RAINFALL.
&&
EVENT NUMBER PBZ1501871 PBZ1501830 PBZ1501831 PBZ1501828 PBZ1501832
PBZ1501829 PBZ1501833 PBZ1501834 PBZ1501838 PBZ1501870 PBZ1501835
PBZ1501839 PBZ1501836 PBZ1501837 PBZ1501882 PBZ1501852 PBZ1501877
PBZ1501878 PBZ1501840 PBZ1501841 PBZ1501879 PBZ1501842 PBZ1501843
PBZ1501844 PBZ1501845 PBZ1501846 PBZ1501854 PBZ1501847 PBZ1501848
PBZ1501849 PBZ1501855 PBZ1501850 PBZ1501851 PBZ1501880 PBZ1501853
PBZ1501856 PBZ1501857 PBZ1501881 PBZ1501858 PBZ1501859 PBZ1501860
PBZ1501861 PBZ1501862 PBZ1501863 PBZ1501864 PBZ1501865 PBZ1501866
PBZ1501876 PBZ1501867 PBZ1501868 PBZ1501869 PBZ1501872 PBZ1501873
PBZ1501874 PBZ1501875
XXLocal storm report, Jun 15, 2:58 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH TRAINED SPOTTER
NUMEROUS TREES DOWN. SOME ONTO HOUSES.
&&
EVENT NUMBER PBZ1501883
XXFlash Flood, Butler
- When
- June 15, 4:30 PM EST to 5:30 PM EST
- Where
- Butler County, 0.69 mi N of Coaltown to 1.2 mi N of Coaltown
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 41.060, -79.980
The public reported Slippery Rock Creek is out of it's banks.
Flash Flood, Mercer
- When
- June 15, 5:10 PM EST to 5:30 PM EST
- Where
- Mercer County, 2.07 mi S of Grove City to 2.47 mi S of Grove City
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.140, -80.080
The public reported flash flooding on Route 173 south of Grove City.
Flash Flood, Allegheny
- When
- June 15, 6:49 PM EST to June 16, 2:00 AM EST
- Where
- Allegheny County, 0.52 mi E of Natrona Hgts to 0.55 mi E of Natrona Hgts
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.630, -79.710
Flash flooding reported along Elbrook Drive.
Flash Flood, Westmoreland
- When
- June 15, 6:51 PM EST
- Where
- Westmoreland County, 0.59 mi E of Weinel Xrds to 0.77 mi SSE of Weinel Xrds
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.620, -79.619
The 911 Call center reported flash flooding along South Leechburg Hill Road through the intersection of Route 356. One vehicle was standed in high water.
Flash Flood, Armstrong
- When
- June 15, 7:06 PM EST to June 16, 2:00 AM EST
- Where
- Armstrong County, 0.69 mi S of Leechburg Arpt to 0.44 mi S of Kiskimere
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- 911 Call Center
- Coordinates
- 40.610, -79.570
Law enforcement reported flash flooding in and around Vandergrift and Apollo Township with some roads washed out.
Flash Flood, Allegheny
- When
- June 15, 7:45 PM EST to June 16, 2:00 AM EST
- Where
- Allegheny County, 0.5 mi ESE of Tarentum to 0.75 mi SSE of Natrona
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 40.598, -79.761
The 911 Call Center reported flash flooding on many roadways as well as water into basements.
Flash Flood, Beaver
- When
- June 15, 8:09 PM EST to 11:45 PM EST
- Where
- Beaver County, 0.52 mi E of Frisco to 0.52 mi W of Frisco
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 40.850, -80.260
The 911 call center reported flash flooding on multiple roads in and around Ellwood City.
Flash Flood, Allegheny
- When
- June 15, 8:19 PM EST to June 16, 2:00 AM EST
- Where
- Allegheny County, 0.57 mi ESE of Natrona to 0.52 mi SE of Natrona Hgts
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.617, -79.720
The 911 Call Center reported flash flooding with 2 to 3 feet of water along parts of Canal Street.
Flash Flood, Beaver
- When
- June 15, 8:57 PM EST to 11:45 PM EST
- Where
- Beaver County, Darlington to 1.85 mi WNW of Highland
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 40.820, -80.420
The 911 Call Center reported multiple roads closed with a mud slide in and around Darlington to Big Beaver. A mud slide closed Route 551, and some homes were evacuated due to flooding in Darlington.
Flash Flood, Allegheny
- When
- June 15, 9:15 PM EST to June 16, 2:15 AM EST
- Where
- Allegheny County, 1.48 mi ENE of Ingomar to 1.71 mi ENE of Ingomar
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.586, -80.043
The 911 Call Center reports Blazer Road closed due to flash flooding.
Flash Flood, Allegheny
- When
- June 15, 9:17 PM EST to June 16, 2:15 AM EST
- Where
- Allegheny County, 0.74 mi NNW of Cheswick to 0.64 mi NNW of Cheswick
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 40.540, -79.805
The 911 Call Center reported Flooding along Pittsburgh Street and Colfax Street from Springdale to Cheswick. Water was reported in the Sheetz on Pittsburgh Street in Cheswick.
Flash Flood, Allegheny
- When
- June 15, 9:25 PM EST to June 16, 2:30 AM EST
- Where
- Allegheny County, 0.64 mi N of Allison Park to 0.57 mi N of Allison Park
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.579, -79.970
The public reported flash flooding with water quickly flowing over Sample Road.
Flash Flood, Beaver
- When
- June 15, 9:27 PM EST to June 16, 2:30 AM EST
- Where
- Beaver County, 1.21 mi E of Beaver Falls Co Arpt to 1.62 mi ENE of Beaver Falls Co Arpt
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 40.768, -80.377
The public reported flash flooding with water quickly flowing over Route 51, with some debris from a land slide as well.
Flash Flood, Westmoreland
- When
- June 15, 9:41 PM EST to June 16, 4:00 AM EST
- Where
- Westmoreland County, 0.62 mi E of Salina to 0.61 mi ESE of Salina
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.519, -79.488
The 911 Call Center reported Route 981 washed out.
Flash Flood, Beaver
- When
- June 15, 9:58 PM EST to 11:00 PM EST
- Where
- Beaver County, 0.85 mi NNE of Hazen to 0.71 mi SSE of Hazen
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.831, -80.224
Law enforcement reported flash flooding from Soap Run Road to Hickernell Road and South Tower Road.
Flash Flood, Allegheny
- When
- June 15, 9:58 PM EST to June 16, 3:00 AM EST
- Where
- Allegheny County, 0.74 mi NNW of Rural Ridge to 0.69 mi NW of Rural Ridge
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 40.590, -79.826
The 911 Call Center reported flash flooding along Little Deer Creek with water running into homes.
Flash Flood, Allegheny
- When
- June 15, 10:00 PM EST to June 16, 3:00 AM EST
- Where
- Allegheny County, 1.26 mi WNW of Tarentum to 1.07 mi WNW of Tarentum
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.610, -79.790
The 911 Call Center reported a landslide due to flash flooding along Days Run Road.
Flash Flood, Beaver
- When
- June 15, 10:00 PM EST to 11:50 PM EST
- Where
- Beaver County, 0.67 mi W of Hazen to 0.58 mi WNW of Hazen
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 40.819, -80.243
Law enforcement reported debris from flash flooding on the Buffalo and Pittsburgh Railroad tracks from previous flash flooding.
Flash Flood, Allegheny
- When
- June 15, 10:07 PM EST to June 16, 3:15 AM EST
- Where
- Allegheny County, 0.63 mi WNW of Culmerville to 0.72 mi WNW of Culmerville
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.654, -79.841
The 991 Call Center reported Saxonburg Road closed due to flash flooding near the West Deer Fire Department.
Flash Flood, Allegheny
- When
- June 15, 10:14 PM EST to June 16, 3:15 AM EST
- Where
- Allegheny County, 0.69 mi NW of Brackenridge to 0.59 mi NW of Brackenridge
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 40.628, -79.758
The 911 Call Center reported a bridge washed out with water into some homes along Metz Road.
Flash Flood, Westmoreland
- When
- June 15, 10:35 PM EST to June 16, 9:00 AM EST
- Where
- Westmoreland County, 2.34 mi E of Milligantown to 0.27 mi WNW of Paulton
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.572, -79.635
The 911 Call Center reported flash flooding from Markle Road to Spring Hollow Road, and Bowman Road.
Flash Flood, Beaver
- When
- June 15, 10:39 PM EST to June 16, 2:45 AM EST
- Where
- Beaver County, 0.4 mi NW of New Galilee to 0.17 mi NW of New Galilee
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 40.834, -80.406
Law enforcement reported the Locust Street Trailer Court being evacuated due to flash flooding.
Flash Flood, Beaver
- When
- June 15, 10:40 PM EST to June 16, 2:45 AM EST
- Where
- Beaver County, 0.52 mi W of Highland to 0.79 mi SW of Highland
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.820, -80.360
Law enforcement reported Hollowview Road and Aley Hill Road closed due to flash flooding.
Flash Flood, Lawrence
- When
- June 15, 10:50 PM EST to June 16, 2:50 AM EST
- Where
- Lawrence County, 2.39 mi SW of Possum Hollow
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.824, -80.349
Law enforcement reported Midvale Road and Foxwood Road under at least 2 feet of water due to flash flooding.
Flash Flood, Beaver
- When
- June 16, 1:12 AM EST to 2:00 AM EST
- Where
- Beaver County, 1.13 mi SE of Unionville to 1.15 mi SE of Unionville
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.740, -80.203
Law enforcement reported flash flooding closing Snyder Drive in New Sewickley Township.
Flash Flood, Westmoreland
- When
- June 16, 2:24 AM EST to 7:30 AM EST
- Where
- Westmoreland County, 0.83 mi NW of Paulton to 1.47 mi NW of Paulton
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.577, -79.593
Law enforcement reported Route 356 closed from Labell Vue Drive to Orr Avenue due to flash flooding.
Flood, Butler
- When
- June 16, 5:00 AM EST to 8:30 PM EST
- Where
- Butler County, Zelienople to 0.97 mi NNW of Zelienople
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.800, -80.130
The Connoquenessing Creek at Zelienople rose above the flood stage of 11 feet for much of the day, causing some flooding of roadways.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New Jersey, June 15, 20151 death · 2 events
- Flooding in Colorado, June 15 to 25, 2015$6.2 million · 2 events
- Flooding and Damaging Wind in Ohio, June 15 to 17, 2015$873,000 · 50 kt wind · 4 events
- Tornado and Flash Flooding in Illinois, June 15, 2015$150,000 · EF1 · 9 events
- Flash Flooding and Flood in Pennsylvania, June 15 to 16, 2015$150,000 · 4 events
- Flash Flood and Flood in Colorado, June 15 to 22, 2015$50,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Wisconsin, June 15, 2015$20,000 · 5 events
- Tropical Storm in Texas, June 15 to 17, 201514 events
- Flash Flooding and Flooding in Indiana, June 15 to 17, 201512 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 15, 201511 events
- Flash Flooding and Flooding in Ohio, June 15 to 18, 201560 kt wind · 10 events
- Hail and Damaging Wind in Idaho, June 15, 2015$8,000 · 1.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586996, 586995, 586997, 586998, 586999, 587000, 587001, 587002, 587003, 587004, 587005, 587007, 587009, 587011, 587012, 587013, 587014, 587021, 587015, 587016, 587020, 587017, 587022, 587023, 587024, 587026, 587054.